Tactile hallucinations associated with therapeutic doses of bupropion in 2 patients [5]

Anthony Charuvastra, Deborah Yaeger

Research output: Contribution to journalLetter

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1820-1821
Number of pages2
JournalJournal of Clinical Psychiatry
Volume67
Issue number11
DOIs
StatePublished - Jan 1 2006
Externally publishedYes

Fingerprint

Second-Generation Antidepressive Agents
Bupropion
Hallucinations
Major Depressive Disorder
Obstructive Sleep Apnea
Gastroesophageal Reflux
Hypothyroidism
Migraine Disorders
Therapeutics

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Tactile hallucinations associated with therapeutic doses of bupropion in 2 patients [5]. / Charuvastra, Anthony; Yaeger, Deborah.

In: Journal of Clinical Psychiatry, Vol. 67, No. 11, 01.01.2006, p. 1820-1821.

Research output: Contribution to journalLetter

@article{cd2e6b89181047b9ae8b6357f2c2c533,
title = "Tactile hallucinations associated with therapeutic doses of bupropion in 2 patients [5]",
author = "Anthony Charuvastra and Deborah Yaeger",
year = "2006",
month = "1",
day = "1",
doi = "10.4088/JCP.v67n1122e",
language = "English (US)",
volume = "67",
pages = "1820--1821",
journal = "Journal of Clinical Psychiatry",
issn = "0160-6689",
publisher = "Physicians Postgraduate Press Inc.",
number = "11",

}

TY - JOUR

T1 - Tactile hallucinations associated with therapeutic doses of bupropion in 2 patients [5]

AU - Charuvastra, Anthony

AU - Yaeger, Deborah

PY - 2006/1/1

Y1 - 2006/1/1

UR - http://www.scopus.com/inward/record.url?scp=33845662281&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845662281&partnerID=8YFLogxK

U2 - 10.4088/JCP.v67n1122e

DO - 10.4088/JCP.v67n1122e

M3 - Letter

C2 - 17196068

AN - SCOPUS:33845662281

VL - 67

SP - 1820

EP - 1821

JO - Journal of Clinical Psychiatry

JF - Journal of Clinical Psychiatry

SN - 0160-6689

IS - 11

ER -